# SDR U0G2009F00000

- Difficulty date: March 7, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N697RS
- Make and model: Agusta AB139
- Aircraft serial: 31035
- Engine: Pwc PT6C67C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 311663201
- Condition: Failed
- Location: Engine Oil
- Part time: 838 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING THE INITIAL DESCENT FROM 4500 FT CRUISING ALTITUDE, ACFT SUFFERED A PRESSURE LOSS TO THE  OIL SUPPLY IN ENGINE NR 1. WE WERE APPROX EIGHT MINUTES FROM LANDING.  THE OIL PRESSURE INDICATION FLICKERED TO A YELLOW CAUTION MOMENTARILY.  THE NFP CHECKED THE EMERGENCY CHECK LIST FOR THE CORRECT ACTION WHILE THE FP EXECUTED A COURSE REVERSAL.  THE PRESSURE CONTINUED TO DROP AND A CAS MESSAGE AND AURAL WARNING WAS ANNOUNCED.  WE CARRIED OUT AN INFLIGHT SHUTDOWN OF THE NR 1 ENGINE IAW THE CHECKLIST, AFTER ESTABLISHING OEI FLIGHT AT 2700 FEET. (K)
